RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1935, Volume 42, Number 5, Pages 531–534 (Mi msb7933)  

An asymptotic formula for the number of representations in Waring's problem

I. Vinogradow

V. Stekloff-Institute of Mathematics of the Academy of Sciences of the U.S.S.R., Moscow

Full text: PDF file (466 kB)

Bibliographic databases:
Received: 01.10.1935
Language:

Citation: I. Vinogradow, “An asymptotic formula for the number of representations in Waring's problem”, Mat. Sb., 42:5 (1935), 531–534

Citation in format AMSBIB
\Bibitem{Vin35}
\by I.~Vinogradow
\paper An asymptotic formula for the number of representations in Waring's problem
\jour Mat. Sb.
\yr 1935
\vol 42
\issue 5
\pages 531--534
\mathnet{http://mi.mathnet.ru/msb7933}
\zmath{https://zbmath.org/?q=an:0013.20004|61.1061.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb7933
  • http://mi.mathnet.ru/eng/msb/v42/i5/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:109
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020